# SDR IPXA11M65984

- Difficulty date: March 22, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E COMPARTMENT OTBD OF SLAT TRACK NR 11, BEADED DOUBLER FOUND CRACKED AT XOS 748-734.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW MD-11-57-40-02 REPAIR 9, FIG. 203.
